# SDR UIEA2020012760127

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,061 hours, 21,724 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 211734220
- Part serial: 83322
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

NO APU PNEUMATIC PRESSURE FROM APU, PERFORMED AIR STARTS, APU IS GOOD.   PERFORMED APU BITE TEST IAW FIM 49-11 FT 958. FAULTED P2 SENSOR.  REPLACED THE SENSOR IAW AMM 49-61-04. NO HELP. REPLACED ECU IAW AMM 49-61-05. OPS CHECKED GOOD. NO DEFECTS NOTED.
